Quasi-adjoint third order difference equations: Oscillatory and asymptotic behavior.
International Journal of Mathematics and Mathematical Sciences (1986)
- Volume: 9, page 781-784
- ISSN: 0161-1712
Access Full Article
topHow to cite
topSmith, B.. "Quasi-adjoint third order difference equations: Oscillatory and asymptotic behavior.." International Journal of Mathematics and Mathematical Sciences 9 (1986): 781-784. <http://eudml.org/doc/46180>.
@article{Smith1986,
author = {Smith, B.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {third order; quasi-adjoint equations; difference equation; oscillatory solutions; non-oscillatory solution},
language = {eng},
pages = {781-784},
publisher = {Hindawi Publishing Corporation, New York},
title = {Quasi-adjoint third order difference equations: Oscillatory and asymptotic behavior.},
url = {http://eudml.org/doc/46180},
volume = {9},
year = {1986},
}
TY - JOUR
AU - Smith, B.
TI - Quasi-adjoint third order difference equations: Oscillatory and asymptotic behavior.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1986
PB - Hindawi Publishing Corporation, New York
VL - 9
SP - 781
EP - 784
LA - eng
KW - third order; quasi-adjoint equations; difference equation; oscillatory solutions; non-oscillatory solution
UR - http://eudml.org/doc/46180
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.